The Michigan Mathematical Journal

A remark on differentiable mappings.

Rolf Nevanlinna

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 3, Issue 1 (1955), 53-57.

Dates
First available in Project Euclid: 10 September 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1031710534

Digital Object Identifier
doi:10.1307/mmj/1031710534

Mathematical Reviews number (MathSciNet)
MR0072200

Zentralblatt MATH identifier
0070.05703

Subjects
Primary: 27.2X

Citation

Nevanlinna, Rolf. A remark on differentiable mappings. Michigan Math. J. 3 (1955), no. 1, 53--57. doi:10.1307/mmj/1031710534. https://projecteuclid.org/euclid.mmj/1031710534


Export citation